# SDR AALA20130318007

- Difficulty date: March 18, 2013
- Submitted: March 22, 2013
- Operation: Air carrier
- Aircraft: N621AM
- Make and model: Boeing 757223
- Aircraft serial: 24579
- Aircraft time: 70,878 hours, 24,794 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Transmission
- Condition: Malfunctioned
- Location: Te Flap
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

SFO -  (REPEAT ITEM) CREW REPORTED DURING APPROACH TRAILING EDGE FLAP/SLAT DISAGREE INDICATION.  EMERGENCY DECLARED FLIGHT LANDED SFO WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  FOUND NUMBER FIVE FLAP TRANSMISSION OVERLOAD INDICATOR TRIPPED.  RESET AND SERVICED NUMBER FIVE TRANSMISSION.  SYSTEM GROUND CHECK NORMAL OPERATION.
